# SDR ASAA2012080292655

- Difficulty date: August 2, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 13,822 hours, 4,438 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2420 · AC Generation System
- Part: Element
- Part number: 5906067
- Condition: Activated
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG IDG DPI FOUND EXTENDED.  ACCOMPLISHED FIM 24-11, TASK 810. VERIFIED 1ST OCCURRENCE.  ACCOMPLISHED FMC/CDU T/C 78273000 NO DEFECTS NOTED.  ACCOMPLISHED IDG SCAVENGE & CHG FILTER INSPECTION CHECK IAW T/C 78424000 NO DEFECTS NOTED.  ACCOMPLISHED IDG SCAVENGE & CHG FILTER INSTALLATION REF T/C 78424000.  ACCOMPLISHED IDG OIL CHANGE REF T/C 78424000.  RESET DPI ENG RUN LEAK CHECKED GOOD. OK FOR SVC.
